Journal of Geometry and Symmetry in Physics

Flat Affine and Symplectic Geometries on Lie Groups

Andrés Villabón

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we exhibit a family of flat left invariant affine structures on the double Lie group of the oscillator Lie group of dimension 4, associated to each solution of classical Yang-Baxter equation given by Boucetta and Medina. On the other hand, using Koszul's method, we prove the existence of an immersion of Lie groups between the group of affine transformations of a flat affine and simply connected manifold and the classical group of affine transformations of $\mathbb{R}^n$. In the last section, for each flat left invariant affine symplectic connection on the group of affine transformations of the real line, describe by Medina-Saldarriaga-Giraldo, we determine the affine symplectomorphisms. Finally we exhibit the Hess connection, associated to a Lagrangian bi-foliation, which is flat left invariant affine.

Article information

J. Geom. Symmetry Phys., Volume 46 (2017), 95-121.

First available in Project Euclid: 14 February 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)


Villabón, Andrés. Flat Affine and Symplectic Geometries on Lie Groups. J. Geom. Symmetry Phys. 46 (2017), 95--121. doi:10.7546/jgsp-46-2017-95-121.

Export citation